Argyros, Ioannis K and Geroge, Santhosh and Erappa, Shobha M (2018) Extending the Applicability of Newton’s and Secant Methods Under Regular Smoothness. Boletim da Sociedade Paranaense de Matematica, 3 (5). pp. 1-16. ISSN 0037-8712
![]() |
PDF
5743.pdf - Published Version Restricted to Registered users only Download (233kB) | Request a copy |
Abstract
The concept of regular smoothness has been shown to be an appropriate and powerfull tool for the convergence of iterative procedures converging to a locally unique solution of an operator equation in a Banach space setting. Motivated by earlier works, and optimization considerations, we present a tighter semi-local convergence analysis using our new idea of restricted convergence domains. Numerical examples complete this study.
Item Type: | Article |
---|---|
Uncontrolled Keywords: | Newton’s method, Secant method, Majorizing operator, Regular smoothness, Kantorovich hypothesis. |
Subjects: | Engineering > MIT Manipal > Mathematics |
Depositing User: | MIT Library |
Date Deposited: | 08 Jan 2019 07:20 |
Last Modified: | 08 Jan 2019 07:20 |
URI: | http://eprints.manipal.edu/id/eprint/152763 |
Actions (login required)
![]() |
View Item |